# SDR SWAA2021081189767

- Difficulty date: June 30, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 75,691 hours, 44,551 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Doubler
- Condition: Corroded
- Location: Bs 1088
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOUBLER AT APU COMPARTMENT AROUND FUEL LINE BS1088 LBL17; 29' BELOW LOWER HORIZONTAL DECK. MARKED ; / [01] NO ALLOWABLE DAMAGE FOUND FOR THIS PART IN B737-700 SRM. REPAIR BY REPLACEMENT IAW SRM 51-10-02; [02] VERIFIED NO ALLOWABLE DAMAGE; [03] DOUBLER TO BE REPLACED ON CUST CARD TTG8Q005N3FL; [04] CORROSION FOUND TO BE OUT OF LIMITS DUE TO NO SRM ALLOWABLE DAMAGE.  PART TO BE REPLACED ON TTG8Q005N3FL
